Modern Care Journal

Published by: Kowsar

Taking the Wrong Medication of Digoxin Tablets

Toba Kazemi 1 , Marjan Farzad 1 , * and Seyedalireza Javadinia 2
Authors Information
1 Cardiovascular Diseases Research Center, Birjand University of Medical Sciences, Birjand, IR Iran
2 Students Research Committee, Birjand University of Medical Sciences, Birjand, IR Iran
Article information
  • Modern Care Journal: October 2016, 13 (4); e11154
  • Published Online: October 31, 2016
  • Article Type: Case Report
  • Received: August 3, 2016
  • Revised: September 10, 2016
  • Accepted: October 22, 2016
  • DOI: 10.5812/modernc.11154

To Cite: Kazemi T, Farzad M, Javadinia S. Taking the Wrong Medication of Digoxin Tablets, Mod Care J. 2016 ; 13(4):e11154. doi: 10.5812/modernc.11154.

Abstract
Copyright © 2016, Modern Care Journal. This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
1. Introduction
2. Case Presentation
3. Discussion
Acknowledgements
References
  • 1. Digitalis Investigation G. The effect of digoxin on mortality and morbidity in patients with heart failure. N Engl J Med. 1997;336(8):525-33. doi: 10.1056/NEJM199702203360801. [PubMed: 9036306].
  • 2. Orrico KB, Wu M, Wilson AR. Assessment of the appropriateness of serum digoxin concentration measurement in a medical group setting. J Manag Care Pharm. 2011;17(9):695-700. doi: 10.18553/jmcp.2011.17.9.695. [PubMed: 22050394].
  • 3. Ashraf A. Digoxin intoxication. Shiraz E Med J. 2002;3(3).
  • 4. Kazemi T, Davari MH, Afrazande H. J Basic Appl Sci. Effect of digoxin on the color vision disorder, a case control study. 2013;9:479-82.
  • 5. Kirilmaz B, Saygi S, Gungor H, Onsel Turk U, Alioglu E, Akyuz S, et al. Digoxin intoxication: An old enemy in modern era. J Geriatr Cardiol. 2012;9(3):237-42. doi: 10.3724/SP.J.1263.2012.01101. [PubMed: 23097652].
  • 6. Klein-Schwartz W, Oderda GM. Poisoning in the elderly. Epidemiological, clinical and management considerations. Drugs Aging. 1991;1(1):67-89. [PubMed: 1794007].
  • 7. Castello LM, Negro S, Santi F, Zanotti I, Vidali M, Bagnati M, et al. Accidental digitoxin intoxication: an interplay between laboratory and clinical medicine. Biochem Med (Zagreb). 2012;22(3):380-4. [PubMed: 23092069].
  • 8. Mitchell A. Bitter pill to swallow, a case of accidental poisoning with digitalis purpurea. Case Reports. 2010;2010(oct18 2):120102633. doi: 10.1136/bcr.01.2010.2633.
  • 9. Sokol DK, Hettige S. Poor handwriting remains a significant problem in medicine. J R Soc Med. 2006;99(12):645-6. doi: 10.1258/jrsm.99.12.645.
  • 10. Zaret BL, Cohen LS, Moser M. Yale University school of medicine heart book. Cohen LS, editor. School of Medicine, New York: Williams Morrow and Co; 1992.
  • 11. Boyle JSK, Digitalis G. Tintinallis emergency medicines, A comprehensive study guide. 7 ed. New York: McGraw Hill; 2011.
  • 12. Maron BAR. Goodman and gilmans the pharmacological basis of therapeutics. 12 ed. Brunton LL, Knollmann BC, editors. New York: McGraw Hill; 2011.
  • 13. Szponar J, Tchorz M, Drelich G, Gnyp L, Lewandowska Stanek H. Severe digoxin poisoning a case study. Przegl Lek. 2011;68(8):515-7. [PubMed: 22010453].
Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .

Search Relations:

Author(s):

Article(s):

Create Citiation Alert
via Google Reader

Readers' Comments